# SDR 9903639902

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925N
- Make and model: Doug DC-9-31
- Aircraft serial: 47073
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 187 235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, RIGHT TRAILING EDGE FLAP PANEL 1682 WAS REMOVED FROM AIRCRAFT.  SIX RIBS WERE FOUND WITH CRACKS AT WS 187R - 235R.  REPAIRED PER EA 99-164060.
